Posted by Graham (188.8.131.52) on June 03, 2000 at 08:39:10:
After around 8-9 months the Verapamil was finally starting to lose its hold on my headaches and I was starting to get hit on a regular basis. Now, this had happened before, but usually after a few weeks of Ďbreakthroughí headaches the Verapamil started to take hold again. However, this time was different. After putting up with these Ďbreakthroughí headaches for around six weeks and after getting my first level 10 for nearly a year last Sunday I decided that I had to do something. Instead of upping my dose of Verapamil, taking abortives or going on some different medís I though I would try CAPSAICIN cream. Ive heard mixed reports about it (mostly bad!!!) but decided to give it a go. I got a script from my local doc and started applying the cream on my temple, SIDE of my nose and upper back part of my neck (cluster side) last Tuesday. The results have been AMAZING! One minor shadow Tuesday night, one very minor shadow last Wednesday morning and not a single glimmer of a headache since. To test whether it was a fluke I decided to drink alcohol last night while out with friends (had to stop many weeks ago when the Verapamil started to lose its effectiveness as I was getting hit BAD!). Twelve Budís later and still no headache. Slept like a log last night and still no headache!
Now as I am a chronic sufferer (over four years-no breaks) I doubt that it is a coincidental remission period, and I doubt that after six weeks the Verapamil suddenly Ďkicked iní again last Tuesday night. So, I reckon I may be onto something. However, I havenít got my hopes up too much, as I know all to well how cleaver the beast is!
Will let you know how things go.
P.S. If you try the cream, donít put it up your nose like many others have done- thatís just plain silly, and DONíT get it near your eyes. This stuff burns like hell! Oh, by the way Iím using the 0.075% cream. Thatís the strongest version I think!
Post a Followup